Intégrales asymptotiques et monodromie
Cours de l'institut Fourier, no. 9 (1973-1974) , 34 p.
@book{CIF_1973-1974__9__1_0,
     author = {Malgrange, B.},
     title = {Int\'egrales asymptotiques et monodromie},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {9},
     year = {1973-1974},
     language = {fr},
     url = {http://archive.numdam.org/item/CIF_1973-1974__9__1_0/}
}
TY  - BOOK
AU  - Malgrange, B.
TI  - Intégrales asymptotiques et monodromie
T3  - Cours de l'institut Fourier
PY  - 1973-1974
DA  - 1973-1974///
IS  - 9
PB  - Institut des Mathématiques Pures - Université Scientifique et Médicale de Grenoble
UR  - http://archive.numdam.org/item/CIF_1973-1974__9__1_0/
LA  - fr
ID  - CIF_1973-1974__9__1_0
ER  - 
%0 Book
%A Malgrange, B.
%T Intégrales asymptotiques et monodromie
%S Cours de l'institut Fourier
%D 1973-1974
%N 9
%I Institut des Mathématiques Pures - Université Scientifique et Médicale de Grenoble
%G fr
%F CIF_1973-1974__9__1_0
Malgrange, B. Intégrales asymptotiques et monodromie. Cours de l'institut Fourier, no. 9 (1973-1974), 34 p. http://numdam.org/item/CIF_1973-1974__9__1_0/

[1] A'Campo N. - Sur la monodromie des singularités isolées d'hypersurfaces complexes. Inventiones Math. 20, 147-169 (1973). | MR | Zbl

[2] Arnol'D V.I. - Normal forms for functions near degenerate critical points. Functional Analysis and its applications, 6-4, 254-272 (1972). | MR | Zbl

[3] Arnol'D V.I. - Remarques sur la méthode de la phase stationnaire, Uspekhi Mat, Naouk 28-5 , 17-45 (1973) (en russe). | Zbl

[4] Atiyah M.F. - Resolution of singularities and division of distributions. Comm. on pure and appl. Math. 23, 145-150 (1970). | MR | Zbl

[5] Bernstein I.N. , Gelfand S.I. - Meromorphic property of the function P λ . Functional Analysis and its applications, 3-1, 84-85 (1969). | MR | Zbl

[6] Brieskorn E. - Die Monodromie der isolierten Singularitäten von Hyperflächen. Manuscripta Math. 2, 103-161 (1970). | MR | Zbl

[7] Deligne P. - Equations différentielles à points singuliers réguliers. Lecture notes in Mathematics, n°163, Springer-Verlag (1970). | MR | Zbl

[8] Gerard R., Levelt A.H.M. - Invariants mesurant l'irrégularité en un point singulier... Ann. Inst. Fourier 23, 157-195 (1973). | Numdam | MR | Zbl

[9] Griffiths P.A. - Monodromy of homology and periods of Integrals on Algebraic Manifolds. Notes miméographiées. Princeton University (1968). | MR | Zbl

[10] Herrera M. - Integration on a semi-analytic set. Bull. Soc. Math. France 94, 141-180 (1966). | Numdam | MR | Zbl

[11] Jeanquartier P. - Développement asymptotique de la distribution de Dirac... C.R.Acad. Sc. Paris 271, 1159-1161 (1970). | MR | Zbl

[12] Katz N. - Nilpotent connections and the monodromy theorem, Publ. Math. I.H.E.S., 39, 355-412 (1971). | Numdam | Zbl

[13] Lojasiewicz S. - Triangulation of semi-analytic sets. Ann. Scuola Norm. Sup. Pisa, III-18-4, 449-474 (1964). | Numdam | MR | Zbl

[14] Malgrange B. - Sur les points singuliers des équations différentielles. A paraître dans l'Enseignement Mathématique [voir aussi séminaire Goulaouic-Schwartz - Exposés 20-22, 1971-72]. | Numdam | Zbl

[15] Malgrange B. - Sur les polynômes de I.N. Bernstein A paraître. | Numdam | Zbl

[16] Malgrange B. - Letter to the editors, Inventiones Math. 20, 171-172 (1973). | MR | Zbl

[17] Manin Y. - Moduli Fuchsiani. Ann. Scuola Norm. Sup. Pisa, III-19, 113-126 (1965). | Numdam | MR | Zbl

[18] Milnor J. - Singular points of complex hypersurfaces. Ann. of Math. Studies, n°61, Princeton (1968). | MR | Zbl

[19] Nilsson N. - Some growth and ramification properties of certain integrals. Arkiv för Math. 5, 527-540 (1963-65). | Zbl

[20] Palamodov V.P. - On the multiplicity of holomorphic mappings. Functional Analysis and its applications 1-3, 54-65 (1967). | MR | Zbl

[21] Sebastiani M. - Preuve d'une conjecture de Brieskorn, Man. Math. 2, 301-308 (1970). | MR | Zbl

[22] Sebastiani M., Thom R. - Un résultat sur la monodromie. Inventiones Math. 13, 90-96 (1971). | MR | Zbl

[23] Serre J.P. - Algèbre locale ; multiplicités. Lectures notes in Mathematics, n°11 , Springer-Verlag (1965). | MR | Zbl

[24] Tougeron J.C. - Idéaux de fonctions différentiables. Ergebnisse der Mathematik, 71, Springer-Verlag (1972). | MR | Zbl

[25] Wasow W. - Asymptotic expansions for ordinary differential equations, Interscience Publishers (1965). | MR | Zbl